# SDR I5EA2021080400001

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 59,352 hours, 37,464 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: 000409
- Condition: No Test
- Location: E & E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AURAL WARNING AND TAKE OFF CONFIGURATION WARNING LIGHTS CAME ON WHEN PASSING FL 310. CHECKLIST PERFORMED AND LIGHTS AND SOUND WENT OFF WHEN PASSING 10,000 FT DURING DESENT.  REMOVED AND REPLACED FSEU IAW B737-800,OPS CHECK GOOD. CONFIDENT CHECK FLIGHT OK. P/N ON 285A1200-2, S/N ON 000785.
